MAUDE Adverse Event Report: BD//BARD ACCESS SYSTEMS, INC. BD STATLOCK IV TUBING; SET, ADMINISTRATION, INTRAVASCULAR

BD//BARD ACCESS SYSTEMS, INC. BD STATLOCK IV TUBING; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 00801741082047
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Bd statlock catheter stabilization device iv select - tubing burst open while being flushed.The defect occurred in the body of the tubing--not at any connection points.

Brand Name
BD STATLOCK IV TUBING
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BD//BARD ACCESS SYSTEMS, INC.
MDR Report Key24501010
Report NumberMW5184635
Device Sequence Number9870375
Product Code FPA
UDI-Device Identifier00801741082047
UDI-Public(01)00801741082047(11)250807(17)280728
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00801741082047
Device Catalogue NumberIVO564
Device Lot NumberJUKU1009
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown